direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Preprints

Intrinsic volumes of symmetric cones
Zitatschlüssel AB-Intrinsic-Volumes-Of-Symmetric-Cones
Autor Dennis Amelunxen and Peter Bürgisser
Jahr 2012
Notiz A substantially revised and shortened version of this preprint has been published in Mathematical Programming 149(1-2) pp. 105-130, 2015.
Zusammenfassung We compute the intrinsic volumes of the cone of positive semidefinite matrices over the real numbers, over the complex numbers, and over the quaternions, in terms of integrals related to Mehta's integral. Several applications for the probabilistic analysis of semidefinite programming are given.
Link zur Publikation Link zur Originalpublikation Download Bibtex Eintrag

Zusatzinformationen / Extras

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe